# SDR AALA20130412017

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 1,068 hours, 443 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED AUTO FAIL LIGHT ILLUMINATED ON THE PRESSURIZATION CONTROL PANEL.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUTO FAIL RELAY AND CABIN CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
